# SDR FDEA201708152209

- Difficulty date: August 15, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER ACCESS PANEL SUPPORT FOUND CRACK AT XOS 543.  ACCESS PANEL REMOVED IAW SRM 51-31-01-0G.  FABRICATED A NEW SUPPORT IAW DRAWING ARB 2933, REVISION AJ.  INSTALLED A NEW SUPPORT IAW SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
